MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Solyx Blue; mesh, surgical, synthetic, urogynecologic, for stress urinary incontinence, fema

BOSTON SCIENTIFIC CORPORATION Solyx Blue; mesh, surgical, synthetic, urogynecologic, for stress urinary incontinence, fema
Model Number M0068507010
Medical Device Problem Codes Malposition of Device (2616); Difficult to Advance (2920)
Health Effect - Clinical Code Perforation (2001)
Date of Event 10/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a150205 captures the reportable event of difficulty advancing the device through the patient's tissue.Imdrf patient code e2114 captures the reportable event of vaginal perforation.
 
Event or Problem Description
It was reported that during the procedure, the obturator was not properly aligned, resulting in a vaginal wall perforation during sling manipulation.The implanted mesh was immediately removed, and a new solyx sling was reinserted to complete the procedure.No further patient complications were reported following the incident.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being submitted to correct the device codes (h6) in section h, device manufacturers only.Block h6: imdrf patient code e2114 captures the reportable event of vaginal perforation.

Brand Name
Solyx Blue
Common Device Name
mesh, surgical, synthetic, urogynecologic, for stress urinary incontinence, fema
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23560989
Report Number2124215-2025-81370
Device Sequence Number10132534
Product Code PAH
UDI-Device Identifier08714729961901
Combination Product (Y/N)N
Initial Reporter CountryPR
PMA/510(K) Number
K081275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068507010
Device Catalogue NumberM0068507010
Device Lot Number0036774955
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer08/17/2026
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date09/15/2026
Date Device Manufactured06/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale